# SDR 55097AMWA

- Difficulty date: October 10, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N131ZV
- Make and model: Beech 1900D
- Aircraft serial: UE131
- Aircraft time: 16,785 hours, 26,263 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 06603062008
- Part serial: 4341
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF FROM FMN TO ABQ CAPT'S ALTIMETER FLAGGED. AIRCRAFT RETURNED TO FMN WITH NO FURTHER INCIDENTS.
